Homology theory for the set-theoretic Yang–Baxter equation and knot invariants from generalizations of quandles

Volume 184 / 2004

J. Scott Carter, Mohamed Elhamdadi, Masahico Saito Fundamenta Mathematicae 184 (2004), 31-54 MSC: 57M25, 55N35. DOI: 10.4064/fm184-0-3

Abstract

A homology theory is developed for set-theoretic Yang–Baxter equations, and knot invariants are constructed by generalized colorings by biquandles and Yang–Baxter cocycles.

Authors

  • J. Scott CarterUniversity of South Alabama
    Mobile, AL 36688, U.S.A.
    e-mail
  • Mohamed ElhamdadiUniversity of South Florida
    Tampa, FL 33620, U.S.A.
    e-mail
  • Masahico SaitoUniversity of South Florida
    Tampa, FL 33620, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image